# SDR A6WA202110297944

- Difficulty date: October 29, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 40,420 hours, 38,887 cycles
- System (JASC): 3251 · Steering Unit
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ENROUTE TO KORD THE FLIGHT CREW RECEIVED A NOSE WHEEL STEERING INOP  CAUTION MESSAGE. THE CREW FOLLOWED THE QRH AND THE MESSAGE REMAINED. CREW  COORDINATED WITH DISPATCH AND ALSO DECLARED AN EMERGENCY WITH ATC.  THE CREW CONTINUED TO KORD, LANDED, CONFERRED WITH ARFF INDICATING  NO ADDITIONAL CONCERNS AND THEN TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  NO KNOWN ADVERSE PASSENGER REACTIONS OBSERVED.  ***AIRCRAFT REMOVED FROM SERVICE***  FIM RESET, MESSAGE CLEARED
